# SDR AALA202003169008

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,084 hours, 25,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN OFF POSITION. MAINTENANCE CHARGED BATTERY PACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER FIM 33-50-00.
